Asymptotics for a nonlinear integral equation with a generalized heat kernel

Kazuhiro Ishige, Tatsuki Kawakami, Kanako Kobayashi

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

This paper is concerned with a nonlinear integral equation(Formula presented.)where(Formula presented.) for some K ≥ 0. Here, G = G(x,t) is a generalization of the heat kernel. We are interested in the asymptotic expansions of the solution of (P) behaving like a multiple of the integral kernel G as t→∞.

Original languageEnglish
Pages (from-to)749-777
Number of pages29
JournalJournal of Evolution Equations
Volume14
Issue number4-5
DOIs
Publication statusPublished - 2014 Dec

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Asymptotics for a nonlinear integral equation with a generalized heat kernel'. Together they form a unique fingerprint.

Cite this